# SDR AALA201711309002

- Difficulty date: November 27, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 11,251 hours, 4,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT DAMAGED . REPLACED THE LENS IAW 33-51-11.
